MathSciNet Relay Station
MathSciNet bibliographic data
MR1937429 39A05
Patula, W. T.; Voulov, H. D. On the oscillation and periodic character of a third order rational difference equation. Proc. Amer. Math. Soc. 131 (2003), no. 3, 905–909 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement